Alert archive / Indiana / Wind Advisories in 2008
Wind Advisory 11, NWS Indianapolis, IN
NWS Indianapolis, IN issued this wind advisory at Dec 27, 2008, 3:37 AM EST for 39 counties in Indiana. It took effect at Dec 27, 2008, 1:00 PM EST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Dec 27, 2008, 3:37 AM EST (08:37 UTC)
- In effect from
- Dec 27, 2008, 1:00 PM EST
- Expired
- Dec 28, 2008, 7:00 AM EST
- In force
- 18 hr
- Issued by
- NWS Indianapolis, IN
All 39 counties
Bartholomew County, IN, Boone County, IN, Brown County, IN, Carroll County, IN, Clay County, IN, Clinton County, IN, Daviess County, IN, Decatur County, IN, Delaware County, IN, Fountain County, IN, Greene County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Howard County, IN, Jackson County, IN, Jennings County, IN, Johnson County, IN, Knox County, IN, Lawrence County, IN, Madison County, IN, Marion County, IN, Martin County, IN, Monroe County, IN, Montgomery County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN, Sullivan County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Vigo County, IN, Warren County, IN
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 8.6 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 443 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 486 m²/s²
- 0-3 km storm-relative helicity
- 454 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KIND 270837 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 337 AM EST SAT DEC 27 2008 .A STRONG COLD FRONT WILL APPROACH CENTRAL INDIANA TODAY AND MOVE THROUGH THE AREA TONIGHT. WINDS WILL INCREASE THIS AFTERNOON INTO THE 20 TO 30 MPH RANGE WITH GUSTS AROUND 40 MPH POSSIBLE. DURING THE NIGHT WIND GUSTS AROUND 45 MPH WILL BE POSSIBLE. INZ021-028>031-035>049-051>057-060>065-067>072-271645- /O.NEW.KIND.WI.Y.0011.081227T1800Z-081228T1200Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 337 AM EST SAT DEC 27 2008 ...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 AM EST SUNDAY. SUSTAINED WINDS AROUND 30 MPH ALONG WITH WIND GUSTS AROUND 40 TO 45 MPH ARE POSSIBLE THIS AFTERNOON AND TONIGHT. LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS WILL BE BLOWN AROUND. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
5 follow-up statements
000 WWUS73 KIND 271520 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1020 AM EST SAT DEC 27 2008 .A STRONG COLD FRONT WILL APPROACH CENTRAL INDIANA THIS AFTERNOON AND MOVE THROUGH THE AREA TONIGHT. WINDS WILL INCREASE THIS AFTERNOON INTO THE 20 TO 30 MPH RANGE WITH GUSTS AROUND 40 MPH POSSIBLE. DURING THE NIGHT WIND GUSTS AROUND 45 MPH WILL BE POSSIBLE. INZ021-028>031-035>049-051>057-060>065-067>072-272200- /O.CON.KIND.WI.Y.0011.081227T1800Z-081228T1200Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 1020 AM EST SAT DEC 27 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY. SUSTAINED SOUTH WINDS AROUND 30 MPH WITH GUSTS UP TO 45 MPH ARE POSSIBLE THIS AFTERNOON AND TONIGHT. LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS WILL BE BLOWN AROUND. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS73 KIND 271907 AAB NPWIND URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE INDIANAPOLIS IN 207 PM EST SAT DEC 27 2008 .A STRONG COLD FRONT WILL APPROACH CENTRAL INDIANA THIS AFTERNOON AND MOVE THROUGH THE AREA TONIGHT. WINDS WILL INCREASE THIS AFTERNOON INTO THE 20 TO 30 MPH RANGE WITH GUSTS AROUND 40 MPH POSSIBLE. DURING THE NIGHT WIND GUSTS AROUND 45 MPH WILL BE POSSIBLE. INZ021-028>031-035>049-051>057-060>065-067>072-280315- /O.CON.KIND.WI.Y.0011.000000T0000Z-081228T1200Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 207 PM EST SAT DEC 27 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY. SUSTAINED SOUTH WINDS AROUND 30 MPH WITH GUSTS UP TO 45 MPH ARE POSSIBLE THIS AFTERNOON AND TONIGHT. LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS WILL BE BLOWN AROUND. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS73 KIND 280336 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1036 PM EST SAT DEC 27 2008 .A STRONG COLD FRONT WILL MOVE THROUGH THE AREA TONIGHT. STRONG AND GUSTY WEST WINDS WILL OCCUR ALONG AND JUST BEHIND THE FRONT. GUSTS TO 45 MPH WILL BE POSSIBLE TONIGHT. INZ021-028>031-035>049-051>057-060>065-067>072-281145- /O.CON.KIND.WI.Y.0011.000000T0000Z-081228T1200Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 1036 PM EST SAT DEC 27 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY... STRONG AND GUSTY SOUTHWEST WINDS WILL TURN TO THE WEST LATER TONIGHT WITH GUSTS UP TO 45 MPH POSSIBLE AFTER MIDNIGHT. LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS WILL BE BLOWN AROUND. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS73 KIND 280848 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 348 AM EST SUN DEC 28 2008 INZ021-028>031-035>049-051>057-060>065-067>072-281200- /O.CON.KIND.WI.Y.0011.000000T0000Z-081228T1200Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 348 AM EST SUN DEC 28 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING. WIND GUSTS NEAR 45 MPH REMAIN POSSIBLE EARLY THIS MORNING. WINDS WILL THEN DIMINISH THROUGH THE DAY. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS73 KIND 281209 AAA NPWIND URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE INDIANAPOLIS IN 709 AM EST SUN DEC 28 2008 ...WIND ADVISORY HAS EXPIRED... INZ021-028>031-035>049-051>057-060>065-067>072-281315- /O.EXP.KIND.WI.Y.0011.000000T0000Z-081228T1200Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 709 AM EST SUN DEC 28 2008 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. WINDS HAVE DROPPED BELOW WIND ADVISORY CRITERIA. $$ KOCH
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this wind advisory went out at Dec 27, 2:30 AM EST, 1 hour 7 minutes earlier.
Area forecast discussion, Dec 27, 2:30 AM EST, 1 hour 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 230 AM EST SAT DEC 27 2008 .DISCUSSION... FORECAST FOCUS IS ON CHANCES FOR RAIN...POSSIBILITY OF HEAVY RAIN...AND STRONG WINDS. AT 07Z FORECAST AREA /FA/ WAS IN WARM SECTOR OF THE APPROACHING SYSTEM. A COLD FRONT EXTENDED FM IOWA INTO KS. TSRA WERE ACROSS MO AND WRN IL WITH JUST ISOLD SHRA ACROSS THE FA. MODELS ARE IN DECENT AGREEMENT AND WILL USE A BLEND OVERALL. THE COLD FRONT WILL REMAIN W OF THE FA THRU TODAY. BROAD ISENTROPIC LIFT ALONG WITH ANY WEAK WAVE THAT MOVES ACROSS THE FA IN SW FLOW ALOFT WILL GENERATE SCT SHRA ACROSS MUCH OF FA. ENOUGH INSTABILITY WILL BE AROUND FOR A POSSIBLE TSRA AS WELL. ISENTROPIC LIFT WILL BE STRONGER ACROSS NWRN FA AND THIS AREA WILL BE CLOSER TO FRONT AT 00Z...SO FEEL THAT LIKELY OR HIGHER POPS LOOK BETTER THERE TODAY. ELSEWHERE WILL CONTINUE WITH CHANCE POPS. ALTHOUGH PRECIPITABLE WATER WILL BE INCREASING TODAY...HIGHER VALUES ALONG WITH STRONGER FORCING WILL REMAIN W OF THE FA. THUS EXPECT HEAVY RAIN TO REMAIN W OF THE FA. WINDS WILL INCREASE TODAY AS FRONT APPROACHES. STRONG WINDS NOT FAR OFF THE SFC /40KT AT ABOUT 15 KFT THIS AFTN FOR EXAMPLE/ WILL MIX DOWN AS TEMPERATURES CONTINUE TO CLIMB. CLOUDS DID BREAK UP SOME IN THE WARM SECTOR YESTERDAY...AND THIS COULD HELP MIX SOME OF THE STRONGER WINDS. MOS SUSTAINED WINDS APPROACH 30 MPH THIS AFTN AS WELL. THUS FEEL A WIND ADVISORY IS APPROPRIATE. WILL START IT AT 18Z AS THE AFTN WINDS INCREASE. TEMPS WILL BE NEAR RECORD VALUES TODAY WITH 07Z TEMPS ALREADY IN THE LOWER 60S ACROSS PARTS OF THE SRN FA. MOSTLY CLOUDY SKIES WILL HELP KEEP TEMPS FROM GETTING TOO HIGH THOUGH. A BLEND OF MAV/MET REFLECTS THIS WELL. THE STRONG FRONT WILL MOVE ACROSS THE FA TONIGHT. THE FRONT WILL PROVIDE ENOUGH FORCING TO INTERACT WITH THE PLENTIFUL MOISTURE TO GENERATE SHRA AND TSRA ACROSS THE FA. WILL GO CATEGORICAL POPS. WITH THE HIGH PRECIP WATER VALUES...WILL CONTINUE TO MENTION HEAVY RAIN. FRONT WILL BE PROGRESSIVE ENOUGH SO THAT A FLOOD WATCH IS NOT NEEDED. STRONG WINDS WILL CONTINUE AS SETUP DURING THE EVENING IS SIMILAR TO THE AFTERNOON. AFTER FROPA...STRONG PRESSURE RISES AND SUBSIDENCE WILL AID IN MIXING DOWN THE STRONGER WINDS. WILL THUS CONTINUE WIND ADVISORY THROUGH THE NIGHT. PRECIP WILL DIMINISH QUICKLY AFTER FROPA SO THAT LITTLE IF ANY SNOW WILL OCCUR. MAV TEMPS LOOK A BUT WARM IN THE NWRN FA WITH STRONG COLD ADVECTION LIKELY BEHIND FRONT. WILL CUT A LITTLE THERE...BUT GO CLOSE TO MAV ELSEWHERE. SUNDAY WILL BE DRY AS SYSTEM WILL HAVE EXITED THE AREA BY 12Z. BORDERLINE SITUATION FOR WIND ADVRY ACROSS FAR NRN FA EARLY...BUT AM NOT CONFIDENT ENOUGH TO CONTINUE ADVRY PAST 12Z ATTM. WILL HAVE TO KEEP AN EYE ON THIS. OTHERWISE GUSTY WINDS WILL DIMINISH THROUGH THE DAY. && .AVIATION...DISCUSSION FOR 06Z TAFS. ANOTHER CHALLENGING EVENING AS LIFR CONDS HAVE GIVEN WAY TO MVFR/VFR AT ALL SITES EXCEPT IND. HOWEVER EVEN IND IS NOW SHOWING SIGNS OF IMPROVEMENT INTO THE MVFR CATEGORY AS THE WARM FRONT MOVES NORTHWARD. SFC WINDS HAVE VEERED AND ARE NOW GUSTING AT LAF/HUF AND MAY ALSO EVENTUALLY DO SO AT IND/BMG TONIGHT. ALSO...WE WILL FCST CIGS BASED OFF OF SAT/OB TRENDS AS OPPOSED TO GUIDANCE WHICH ALL FCST LIFR CONDS TO PERSIST THROUGH 18Z SAT. REALITY SIMPLY DOES NOT SUPPORT THIS FCST. HOWEVER...WE WILL FCST MVFR CIGS AT ALL SITES UNTIL AFTER SUNRISE SAT. BUFKIT SOUNDINGS SHOW VERY STRONG WIND FIELDS SAT AND DESPITE POOR LAPSE RATES I STILL BELIEVE THAT SOME MIXING WILL OCCUR AND THAT COULD RESULT IN SOME GUSTS THROUGH THE DAY. BY SAT AFTERNOON/EVENING....A PRE-FRONTAL SQUALL LINE MAY DEVELOP ACROSS IL AND RACE NE INTO SOME PART OF THE AREA TOWARD OR AFTER 00Z. LATEST GUIDANCE SHOWS THIS OCCURRING IN THE 00Z TO 03Z TIME FRAME WITH THE ACTUAL FRONT EXPECTED TO SURGE THROUGH THE AREA IN THE 03Z TO 06Z TIME FRAME. BE PREPARED FOR VERY STRONG WIND GUSTS IMMEDIATELY BEHIND THIS FRONT AS STRONG PRESSURE RISES AND ANY SHOWERS ARE LIKELY TO MIX 35-40KT WINDS TO THE SFC...PERHAPS HIGHER. && .IND WATCHES/WARNINGS/ADVISORIES...WIND ADVISORY ALL OF CENTRAL INDIANA FM 18Z SAT-12Z SUN /1PM SAT TO 7AM SUN/. && AVIATION...CO PUBLIC...CS
Hazardous weather outlook, Dec 26, 10:43 PM EST, 4 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1043 PM EST FRI DEC 26 2008 INZ021-028>031-035>049-054>057-062>065-070>072-280345- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-MORGAN-JOHNSON-SHELBY-RUSH- MONROE-BROWN-BARTHOLOMEW-DECATUR-LAWRENCE-JACKSON-JENNINGS- 1043 PM EST FRI DEC 26 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. ISOLATED THUNDERSTORMS ARE POSSIBLE. THE STORMS ARE NOT EXPECTED TO BE SEVERE...HOWEVER DEADLY CLOUD TO GROUND LIGHTNING IS POSSIBLE. LOWLAND FLOODING IS EXPECTED TO DEVELOP ALONG PORTIONS OF THE WHITE...EAST FORK WHITE...AND WABASH RIVERS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORM ACTIVITY IS POSSIBLE SATURDAY AND SATURDAY EVENING. SEVERE THUNDERSTORMS ARE NOT ANTICIPATED...BUT REMEMBER THAT ALL THUNDERSTORMS ARE CAPABLE OF PRODUCING DEADLY CLOUD TO GROUND LIGHTNING. HEAVY AMOUNTS OF RAINFALL ARE ALSO POSSIBLE SATURDAY NIGHT...WHICH MAY LEAD TO ADDITIONAL FLOODING PROBLEMS. WINDS MAY GUST TO 40 MPH OUTSIDE OF THUNDERSTORMS SATURDAY AFTERNOON AND SATURDAY NIGHT. LOWLAND FLOODING WILL CONTINUE THROUGH TUESDAY ALONG PORTIONS OF THE WHITE...EAST FORK WHITE... AND WABASH RIVERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ051>053-060-061-067>069-280345- VIGO-CLAY-OWEN-SULLIVAN-GREENE-KNOX-DAVIESS-MARTIN- 1043 PM EST FRI DEC 26 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. ISOLATED THUNDERSTORMS ARE POSSIBLE. DEADLY CLOUD TO GROUND LIGHTNING IS POSSIBLE WITH ANY STORM THAT FORMS. LOWLAND FLOODING IS EXPECTED TO DEVELOP ALONG PORTIONS OF THE WHITE...EAST FORK OF THE WHITE... AND WABASH RIVERS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORM ACTIVITY IS POSSIBLE SATURDAY AND SATURDAY EVENING. A FEW STORMS MAY BE SEVERE WITH DAMAGING WINDS ON SATURDAY EVENING...ESPECIALLY ACROSS SOUTHWEST INDIANA. REMEMBER THAT ALL THUNDERSTORMS WILL BE CAPABLE OF PRODUCING DEADLY CLOUD TO GROUND LIGHTNING. HEAVY AMOUNTS OF RAINFALL ARE ALSO POSSIBLE SATURDAY NIGHT...WHICH MAY LEAD TO ADDITIONAL FLOODING PROBLEMS. WINDS MAY GUSTS UP TO 40 MPH OUTSIDE OF THUNDERSTORMS SATURDAY AFTERNOON AND SATURDAY NIGHT. LOWLAND FLOODING WILL CONTINUE THROUGH TUESDAY ALONG PORTIONS OF THE WHITE...EAST FORK WHITE... AND WABASH RIVERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE LATE SATURDAY AFTERNOON INTO SATURDAY EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) CP
The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 27, 3:40 PM EST | Severe Thunderstorm Warning | IND | Fountain, Tippecanoe, Warren | 32 min |
| Dec 27, 4:47 PM EST | Severe Thunderstorm Warning | IND | Fountain, Parke, Vermillion | 43 min |
| Dec 27, 5:10 PM EST | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Tippecanoe | 50 min |
| Dec 27, 5:17 PM EST | Tornado Warning | IND | Fountain, Montgomery, Tippecanoe | 22 min |
| Dec 27, 5:32 PM EST | Tornado Warning | IND | Clinton | 29 min |
| Dec 27, 5:45 PM EST | Severe Thunderstorm Warning | IND | Carroll, Howard | 34 min |
| Dec 27, 5:48 PM EST | Severe Thunderstorm Warning | IND | Boone, Clinton | 19 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.